10.1002/(sici)1096-9853(199611)20:11<831::aid-nag850>3.0.co;2-6
Doi:
10.1002/(sici)1096-9853(199611)20:11<831::aid-nag850>3.0.co;2-6
Title:
A FINITE ELEMENT DOUBLE POROSITY MODEL FOR HETEROGENEOUS DEFORMABLE POROUS MEDIA
Author:
GHAFOURI, HAMID R.; LEWIS, ROLAND W.
Year: 1996
Month: 11
Volume: 20
Issue: 11
First_page: 831
Last_page: 844
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 4bd39d1d50677640dfd319f2b9e559be
Filesize: 598975
Timeadded: 2014-08-31 21:28:27
Journalid: 9917
Original Link: https://www.wenrao.com/i/2hTCwiib54YDS4Rje
相关文献